# SDR USAA2012062700014

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 14,039 hours, 4,397 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2664
- Condition: Low Pressure
- Location: R1 Door
- Part time: 14,039 hours, 4,397 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE AIR PRESSURE IN YELLOW RANGE.  SERVICED R-1 DOOR ASSIST BOTTLE PRESSURE TO GREEN BAND IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001A.
